# SDR CALA2018120212443

- Difficulty date: November 26, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 92,194 hours, 22,209 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 83,066 hours, 20,744 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, Y, J
- Precautionary procedure: E, A

## Discrepancy

RT ENG FAILED DURING  CLIMBOUT PASSING APPROX  FL330 M.81  RT EN G SHOW ED 0 OIL PRESS AND 0 N3. REMOVED 3 EA  MCD''S PER AMM 79-00-00-216-001-R00. FOUND UNSERVICEABLE METAL CHIPS ON MASTER MCD, INTERNAL GEARBOX, HIGH SPEED EXTERNAL GEARBOX. REMOVED BORESCOPE PLUG ''H'' AND GEARBOX DRIVE PAD COVER. PERFORMED INITIAL BORESCOPE INSP AND CONFIRMED THAT THERE WAS NO HPT CORE ROTATION. SIGNIFICANT VIBRATION NOTED WHEN MANUAL TURNING OF CORE. PER AMM 79-00-00-216-001-R00, PARAGRAPH F (6) (D)1, REPLACE ENGINE. PICTURES OF MCD FINDINGS UPLOADED TO RVI WEBSITE
